Acta Mathematica Hungarica

, Volume 106, Issue 1, pp 17-26

First online:

Reduced bodies in Minkowski space

  • Marek LassakAffiliated withUniversity of Technology
  • , Horst MartiniAffiliated withUniversity of Technology Chemnitz, Faculty of Mathematics

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We study the existence of almost-periodic solutions for a second order abstract Cauchy problem defined in a Banach space.

body of constant width complete body Minkowski space normed linear space reduced body